Having no libido, painful and tender breasts, swollen fingers and face feel flushed. Is it due to side effects of low testosterone levels?
User rating for this question
I have been using Estrogen gel for about 2 years, and it has been a God-send! I rarely get hot flashes and my mood and crying spells are much more under control. But my libido is completely gone, so my doctor tested my testosterone levels, and they came back as -2.5. I don't know what that means, but she said that is low! So I took sublingual tablets for a month with absolutely no change. I took my first injection 3 weeks ago, and I feel like strange things are happening (although still no libido!): extremely tender - even painful - breasts and my fingers are swollen, so the scale says that I have put on 5 pounds in 3 weeks! I feel like a balloon. In addition, my face feels flushed frequently. Am I crazy, or could these be side effects of the testosterone? All I knew of was increase facial hair, but I didn't expect these. Thanks for your help.
Posted Wed, 11 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 34 minutes later
Brief Answer: Testosterone Detailed Answer: May I know the exact testosterone level with the units and the normal range for that particular lab where you had your levels measured please. For example is it 2.5 ng/dl with reference range of 0-0.5 ng/dl ?
People also viewed
- Low testosterone therapy side effects
- Tsh mean at 0088
- Cerazette side effects low testosterone
- Facial cellulitis along jawline from abscess
- Is 009 tsh level in pregnancy
- Problems with tsh 009
- Low testosterone shot side effects
- Low testosterone injection side effects
- Is it worse to stop smoking weed and cigarettes abruptly
- Niaspan side effects and low testosterone
- Total thyroidectomy tsh level 02
- Abscess oxyelite pro side effects
- How long does it take for magnesium sulphate to work on a bartholin abscess
- Ornidazole and ofloxacin for gum abscess
- Tsh 3rd generation 077